# SDR UIEA200700225

- Difficulty date: May 17, 2007
- Submitted: May 22, 2007
- Operation: Air carrier
- Aircraft: N523MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21782
- Aircraft time: 92,606 hours, 18,914 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tension Tie
- Condition: Cracked
- Location: Bs 840
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 840L FRAME TO TENSION TIE CONNECTION FOUND HOLES 4, 15 AND 19 CRACKED AT FORWARD CHANNEL.  REPAIRED TENSION TIES BY TRIMMING OF THE DAMAGED TENSION TIR CHANNELS AND SPLICING IN NEW CHANNELS SIMILAR TO SRM 53-10-11 FIGURE 1 AS PER BOEING MESSAGE 1-317931689-31-1.
